# SDR AALA20001346

- Difficulty date: August 3, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON Z-ANGLE JUST INBOARD OF FORWARD SERVICE DOOR CUTOUT SEVERAL AREAS, STRINGER 17R AND STATION 387 TO 404.  REMOVED AND REPLACED ANGLE PER SRM 51-10-1.  (M)
